# SDR SWIA200616338

- Difficulty date: February 21, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 2,465 hours, 1,606 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 766389L
- Part serial: 0778
- Condition: Malfunctioned
- Location: Slat/Flaps
- Part time: 497 hours, 329 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SLATS HALFSPEED STATUS MESSAGE.  REPLACED SFECU NR 2.  OPERATIONAL CHECK GOOD IAW MM 27-51-05.
